Discussions that mention tylenol

Back Problems board


Thanks Carol ! Oh my, I didn't know all of this, and since doctors just seem to test and write reports you never see. I had NO IDEA....that it was this serious ! You might know I am on disability for diabetes and lost my health coverage on 12/31/05 until I get medicaid in Feb 2007....I can quickly pay my last month of health coverage and run to a spine specialist ! I am very heavy due to diabetes and thryroid problems, I figured my weight just kept me almost homebound....

But then I see people even larger than me, shopping, walking, standing, jogging, and I don't understand why I can't stand more than 5 minutes in a store before I have to sit on the ground ! So I stopped shopping years ago thinking it was just the weight.... I am very shocked, and scared, this was part of my disability reason, and the doctor didn't even tell me to come back ?

I am only 48 and have had it about 3 or so years off and on, as I went from weighing 133 my whole life until I got diabetes, and thyroid stopped functioning and gained 150 pounds before a doctor said I finally was diabetic borderline........they always say everything is borderline until it is too late !

I have bought those back, waste bands which help, but still dosent help me walk much.......thanks for the information, and I see all the surgeries you had. Were you in an accident Or is it degenerative ?

I am in shock that I have this serious condition, and from what you have said it sounds like I better get moving to a doctor..........to get anything for pain from a doctor is almost impossible .........he told me to take Tylenol.....and that sure dosent do it.......thanks, will write back.........its hard to sit and write...thanks again Carol, I HAD NO IDEA.......this was nerve damage.....

I pray for you a good night, with your condition and THANKS FOR RESPONDING....when you live alone, this sounds scary.....I do everything in stages........was h a dish, sit down, sweep, sit down.....so it is getting worse..
Thanks again......I will start looking in yellow pages now.......

God Bless you were an :angel: for writing
Hi Carol, :bouncing:

Well I have an appt tomorrow with a neurologist surgeon, and hopefully he will help me figure out what is going on ? I paid the $702 insurance premium and bought insurance for another month, to see if this is serious.

Have you ever had electrical shooting pains in your foot from L5-S1 radiocupathy ? Before my foot looses feeling, sometimes in the night my toes go into a spasm that is horribly painful....? They actually go a different way......I hate to get leg drop again, you can't drive when your foot won't go forward on the gas pedal... I still have neighbors that swear I am sleeping on a nerve wrong, since I am so heavy.. but like you said it is nerve damage...

Thanks for the advice.....hopefully they won't have to do one of those EMG's again, did you have to do more than one, where needles are stuck in the back.. ? Once was bad, twice is scary..since I live alone...What medicines for pain did you take before your morphone pump, that sounds serious.....I got very sick on Bextra and those kind of drugs, and Tylenol did nothing. These darvocets, I am not sure what they are doing? :bouncing:
NUFF3

What caused your radiocupathy ? Nerve damage...I really can't remember how I got it.....the doctor I have is terrible...realy donkey butt, before I bring the MRI back to his office, he has already decided my left leg drop is not from the old L5 S1:...........

If he thinks it is my diabetes which is under control, I haven't heard a person yet that had leg drop from diabetes.....do you go to a neurological doctor or an orthopedic..?

I need a doctor who wants to wait for the xrays before he make a diagnosis, he just seems disappointed I won't be a "surgery".......so he said , oh came back next week.............I said what about the pain......he said take Tylenol........a neurological surgeon wants a surgery, and he seemed almost disappointed I wasn't going to be one..........

Do you have shooting pains down your legs, and toes, and sometimes they go in spasms ?

I think I learn more here at the Healthboards, than I do from 3 minutes with a doctor... Thanks for helping